MathSciNet Relay Station
MathSciNet bibliographic data
MR1467463 (99m:16030) 16G70 (16G60)
de la Peña, J. A.; Takane, M. On the number of terms in the middle of almost split sequences over tame algebras. Trans. Amer. Math. Soc. 351 (1999), no. 9, 3857–3868.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement